worldchildfree.org

Is prematurely stopping Murad Acne Complex safe?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi guys,I just started taking Murad Acne Complex. I am probably on day 5 or 6 now and having second thoughts about getting on the potent drug. I really worry for my liver health and other side effects that Murad Acne Complex comes with. Is it bad to stop Murad Acne Complex so early? Will stopping it before the end of the treatment give me worse health issues? I hope someone can give me some light into the subject. Thank you...

Comments (3)

Your question was: Is prematurely stopping Murad Acne Complex safe?.

No, stopping before the end of treatment won't give you worse health issues than continuing with treatment. The less Murad Acne Complex you take, the less likely you are to have side effects. The only thing that can happen by stopping too early is that your skin won't get better. Or, if it does get better, it has less chance of staying that way...

Comment #1

Thanks for all your replies! I really appreciate it. I am still considering stopping medication. I will talk to my derma. A lot of people have said the side effects stopped after treatment but I am afraid of the side effects and damages to my liver which will definitely be a life-long problem. So far the only side effects I have experienced are some abdominal pains (I don't know if that's due to the Murad Acne Complex or it's just a manifestation of my fears) and a bit of dryness. Also, I've been told to wear sunblock since the sun is really harsh on the skin when you take Murad Acne Complex. Any input on this? I've been shying away from the sun a lot (wearing long-sleeved shirts etc) and I just want to know if it's necessary for me to do this or not because I love the sun!..

Comment #2

Yeah, your skin is a lot more sensitive to the sun when you're taking Murad Acne Complex. I've noticed that I burn more easily now, so I would go with the sunblock just to be safe. I don't think that means it's not okay to get any sun - just don't get any sunburns (or too much tanning!)..

Comment #3


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.